Generic Name and Formulations:
Acetaminophen 650mg, pheniramine maleate 20mg, phenylephrine HCl 10mg; pwd packets; apple cinnamon flavor; contains sodium 51mg, potassium 10mg per packet.
Novartis Consumer Health
Minor aches and pains. Headache. Fever. Sneezing. Rhinorrhea. Nasal and sinus congestion. Itchy eyes, nose, throat. Sore throat.
Dissolve contents of 1 packet in 8oz of hot water; sip while hot. Consume entire drink within 10–15 minutes. Take every 4 hours; max 6 packets/24hrs.
During or within 14 days of MAOIs. Concomitant other acetaminophen products.
Hepatic dysfunction. Cardiovascular disease. Hypertension. Thyroid disease. Diabetes. Glaucoma. COPD. Asthma. GI or GU obstuction. Sodium-restricted diet. Discontinue if symptoms worsen or persist after 2–7 days. Pregnancy. Nursing mothers.
Analgesic + antihistamine + sympathomimetic.
See Contraindications. Hypertensive crisis with MAOIs. Increased risk of hepatotoxicity with ≥3 alcoholic drinks/day; avoid. β-blockers increase pressor effect of sympathomimetics. Antagonizes antihypertensives. Increased CNS effects with other CNS depressants.
Drowsiness, nervousness, dizziness, insomnia, anticholinergic effects, excitability in children; hepatotoxicity (overdosage).
is free, fast, and customized just for you!
Already a member?Sign In Now »